# SDR 7C7A2020032700022

- Difficulty date: March 11, 2020
- Submitted: March 28, 2020
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8103
- Aircraft serial: 241
- Aircraft time: 32,139 hours, 37,010 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD TAILCONE ASSEMBLY (P/N 85560061) HAS MULTIPLE AREAS OF BUBBLED PAINT AND SOFT COMPOSITE ALONG RIGHT SIDE OF FUSELAGE.
